MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SONOPET ANGLED HANDPIECE, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SONOPET ANGLED HANDPIECE, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 5450820000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 2 events were reported for this quarter.Product return status 2 device investigation types have not yet been determined.Additional information 2 devices were not labeled for single-use.2 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 2 malfunction events in which the device reportedly overheated.1 event had no patient involvement; no patient impact.1 event had patient involvement; no patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 2 previously reported events are included in this follow-up record.Product return status: 1 device was received.1 device investigation type has not yet been determined.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 2 previously reported events are included in this follow-up record.Product return status: 2 devices were received.

Brand Name
SONOPET ANGLED HANDPIECE, UNIVERSAL
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key9997114
Report Number0008043928-2020-00005
Device Sequence Number19982790
Product Code LFL
UDI-Device Identifier07613327291919
UDI-Public07613327291919
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number5450820000
Device Catalogue Number5450820000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer03/31/2020
03/31/2020
Initial Report FDA Received Date04/24/2020
Supplement Report FDA Received Date01/29/2021
04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1